# SDR CA190624019

- Difficulty date: June 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 57,042 hours
- Engine: Allsn 501D13
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 8404431
- Condition: Binding
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WAS SELECTED UP AND LEFT MAIN GEAR LIGHT REMAINED IN UNSAFE INDICATION. TRIED RECYCLING GEAR SEVERAL TIMES WITH NO LUCK, VISUALLY CONFIRMED GEAR WAS JAMMED IN A PARTIALLY UP POSITION. AIRCRAFT LANDED GEAR UP (TC# 20190624019)
